A finiteness theorem for cusps

Dennis Sullivan I.H.E.S., Bures-Sur-Yvette, France

TBD mathscidoc:1701.331599

Acta Mathematica, 147, (1), 289-299, 1981.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 236 downloads ] [ 0 comments ] [ Cited by 30 ]
@inproceedings{dennis1981a,
  title={A finiteness theorem for cusps},
  author={Dennis Sullivan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203256112637308},
  booktitle={Acta Mathematica},
  volume={147},
  number={1},
  pages={289-299},
  year={1981},
}
Dennis Sullivan. A finiteness theorem for cusps. 1981. Vol. 147. In Acta Mathematica. pp.289-299. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203256112637308.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved